# SDR CALA2013082100581

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 48,664 hours, 15,593 cycles
- System (JASC): 3150 · Central Warning
- Part: Electronic Unit
- Part number: 4081600930
- Part serial: 42040
- Condition: Faulted
- Location: Display
- Part time: 40,080 hours, 13,977 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISPLAY SOURCE CAPTAIN`S SIDE ILLUMINATED,  CDS FAULT SHOWS 31-60031 DEU 1 SOFTWARE RESET.  R & R DEU 1 IAW AMM 31-62-21 OPS CHECKED GOOD IAW FIM 31-62-00-810-809.
